CSpace
关于二次微分系统I类方程的极限环
李孝贵
1998
Source Publication数学学报
ISSN0583-1431
Volume041Issue:001Pages:75
Abstract本文研究二次微分系统I类方程dx/dt=-y+δx+lx^2+mxy+ny^2,dy/dt=x的极限问题,得到当l=0时大范围内存在极限环的条件,并探讨了与之有关的分界线环和分歧曲线的存在问题。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46983
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李孝贵. 关于二次微分系统I类方程的极限环[J]. 数学学报,1998,041(001):75.
APA 李孝贵.(1998).关于二次微分系统I类方程的极限环.数学学报,041(001),75.
MLA 李孝贵."关于二次微分系统I类方程的极限环".数学学报 041.001(1998):75.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李孝贵]'s Articles
Baidu academic
Similar articles in Baidu academic
[李孝贵]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李孝贵]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.